T. Kim, L. C. Jang, S. H. Rim, "An extension of -zeta function", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 642191, 3 pages, 2004. https://doi.org/10.1155/S0161171204402105
An extension of -zeta function
We will define the extension of -Hurwitz zeta function due to Kim and Rim (2000) and study its properties. Finally, we lead to a useful new integral representation for the -zeta function.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.